# SDR AALA202509234639

- Difficulty date: September 23, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N655AW
- Make and model: Airbus A320-232
- Aircraft serial: 1075
- Aircraft time: 80,607 hours, 33,944 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulty
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: WHILE DOING EMERGENCY LIGHT TEST ON THE PTP PANEL GETTING ERROR MESSAGE "EPSU BATTERY FWD L". MAINTENANCE REPLACED "EPSU BATTERY FWD L" IAW AMM 33-51-38.
